RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 114(156), Number 3, Pages 471–478 (Mi msb2336)  

3-characterization of the O'Nan–Sims group

S. A. Syskin


Abstract: The following theorem is proved.
Theorem. Let $G$ be a finite simple group containing an elementary abelian subgroup $E$ of order $9$ with $C_G(E)=E\times F,$ where $F\simeq L_2 (9)$ and $C_G(e)=C_G(E)$ for all $e\in E^\sharp$. Then $G$ is isomorphic to the O'Nan–Sims simple group.
Bibliography: 10 titles.

Full text: PDF file (947 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 42:3, 419–425

Bibliographic databases:

UDC: 519.44
MSC: 20D08
Received: 10.03.1980 and 24.11.1980

Citation: S. A. Syskin, “3-characterization of the O'Nan–Sims group”, Mat. Sb. (N.S.), 114(156):3 (1981), 471–478; Math. USSR-Sb., 42:3 (1982), 419–425

Citation in format AMSBIB
\Bibitem{Sys81}
\by S.~A.~Syskin
\paper 3-characterization of the O'Nan--Sims group
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 114(156)
\issue 3
\pages 471--478
\mathnet{http://mi.mathnet.ru/msb2336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=610210}
\zmath{https://zbmath.org/?q=an:0484.20009|0458.20020}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 42
\issue 3
\pages 419--425
\crossref{https://doi.org/10.1070/SM1982v042n03ABEH002263}


Linking options:
  • http://mi.mathnet.ru/eng/msb2336
  • http://mi.mathnet.ru/eng/msb/v156/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:158
    Full text:50
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020